# SDR CA030113008

- Difficulty date: January 12, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 9,322 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: LW120980100
- Condition: Broken
- Location: Fuel Nozzle
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, PILOTS NOTICED PARTIAL POWER LOSS ON THE LT ENGINE.  THE AIRCRAFT RETURNED TO BASE AND LANDED SAFELY. MAINTENANCE INVESTIGATED PROBLEM AND FOUND THE LT ENGINE NR 4 CYLINDER FUEL NOZZLE LINE BROKEN AT FLANGE.THE LINE WAS REPLACED AND AD 2002-26-01 CARRIED OUT. A GROUND RUN WAS CARRIED OUT AND THE AIRCRAFT WAS RETURNED FOR SERVICE.
